# SDR SWAA2014042127240

- Difficulty date: March 28, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 41,929 hours, 24,264 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LE PANEL 341B 4TH RIB OUT FROM INBD END CRACKED AT END IN RADIUS.  R & R RIB IAW SRM.
